Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xkatiex

Member
  • Posts

    68
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

About xkatiex

  • Birthday 09/11/1986

Profile Information

  • Gender
    Female
  • Location
    Newcastle upon Tyne
  • Interests
    Reading, the Cinema, food!Dancing.

Recent Profile Visitors

2540 profile views
  1. Happy Birthday!!! Have a great day :) Be confident and enjoy it! x

  2. I asked my doctor about it but he said he'd never heard about it being used before, he did say he was going to do some research into it though. Anyways, got an appointment with the dermatologist so will see what she says. Here we go again!!!!! lol
  3. Hey everyone! Thanks for the replies, feel a bit better today and I haven't cancelled my plans, was very close to though and I still dont really feel like going out but I know I'll probably just regret it if I dont. I just hate getting dressed up and making yourself look nice when you know the end product isn't gonna be quite as good as you want it to be. Oh well, at least it will be dark!!! lol x
  4. Ah man, that's a shame, I like the Geordie accent. Much better than the Essex gab, which is reminiscent of a surly prostitute.

  5. Ha ha ha unfortunately I dont sound like a Geordie! Or fortunately depending on how you look at it :) x

  6. Aye Noocassul pet ;)

  7. Well, it's my 23rd Birthday on Friday (wooo!) and I was looking forward to having a night out with my friends tomorrow night and a meal with my family on Friday but I just look awful!!! My skin has broken out so much recently that I just look horrible I dont even want to leave the house let alone get all dressed up and celebrate. I dont see how I can feel nice going out when I know that my face looks terrible. I'm pretty much set on cancelling my plans now Grrrr it makes me sooo angry that my
  8. Sooo, I've had acne since I was about 12. Tried soooo many things to clear it including Doxycycline, Minocycline,Erythromycin Dianette and Accutane last summer to name but a few! All have worked for at least a few months but the acne always comes back. Accutane was a miracle worker but the results only lasted about 4 months. I've been on Dianette twice now, once for 2 years then my acne started to come back so I stopped taking it then since March of this year I've been taking it and it seemed to
  9. I had to get a pregnancy test before I started my course, every month and two after my course finished. I'm sure if you're with the NHS like I was they'll tell you if you need to take them. x
  10. I had to have a blood test after every 4 weeks and just got a 4 week supply each time I visited the dermatologist (I live in the uk btw) So I find it weird that they gave you 4 months all in one go Y.D?! Jackparker, I think you'll be able to decide for yourself once you get into taking accutane what you can and can't put on your skin, everyone is different so your skin might not be sensitive at all! I personally had pretty much no problems at all. Good Luck x
  11. Hey, You may want to rethink you're facewash and moisturiser, I didn't have too bad side effects but found that I needed to use a much gentler face wash (I used Simple moisturising face wash) and a more moisturising moisturiser (that sounds weird but you know what I mean!!) I just used E45 lotion, worked really well. I also used Carmex lip balm for my poor lips!! Good luck! Hope it goes well for you x
  12. Hi, I'm sure someone will correct me if I'm wrong but I'm sure I remember being told when I was on Accutane that theres a chance you'll get the Initial Breakout each time you increase the dose?So it could just be because of that maybe? But like I said, I'm sure if I'm wrong someone will tell me!!
  13. Hi, Mine started to come back after 4 months off, it's came back pretty much the same I'd say. Red marks seem to be more prominent though but that might just be bad luck. Katie
  14. Hi, thanks for your responses. Ruthie0123 I apply quite a lot because my skin seems to be pretty tough but have seen no improvement at all, in fact my skin seems to have worsened and looks worse than it ever has!!! I went back to my doctor today after 6 weeks and got myself a referral to a dermatologist thankfully. annasui I am on the pill aswell, microgynon but have just got a prescription for Dianette to see if that improves my skin any. But I am just using Isotrex to try and get my skin unde
×